# SDR CALA2017061901901

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 17,714 hours, 2,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER FOR EMERGENCY LIGHTS THE L3 DOOR TRIPPED.  EXIT SIGN ABOVE 3L ON.EMERGENCY, EXIT LIGHTS FROM ROW 20 AFT AIRCRAFT LEFT & RIGHT ARE ON. RECEIVED A MESSAGE 33-19005.IAW FIM PMC 81205-A0706-00.  CYCLED CE 2471841 AND CE2471861 CIRCUIT BREAKERS, MESSAGE CLEARED.
